# SDR CALA2013112693286

- Difficulty date: November 24, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 74,027 hours, 13,083 cycles
- Engine: Pwa PW4077
- System (JASC): 2120 · Air Distribution System
- Part: Air Duct
- Condition: Broken
- Location: Zone C
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEFERRAL DF708 IS OPEN FOR THE ZONE C TRIM AIR VLV BEING DEACTIVATED CLOSED IAW MEL2161J.  CREW REPORT THE AREA AROUND ROW 10 IS STILL EXPERIENCING VERY HOT AIR COMING FROM THE FLOOR VENTS.  RUNNING TEMP CONTROL IN MAN WITH THE TRIM AIR OFF RESULTED IN AN UNCOMFORTABLY COOL TEMPERATURE IN THE COCKPIT.  REPLACED BROKEN AIR DUCT, REACTIVATED TRIM AIR VLV FOR ZONE C.  RAN & LEAK CHECKED OK.
